# SDR DALA14023593724

- Difficulty date: October 23, 2012
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 43,975 hours, 17,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FRAME CRACKED. MAINTENANCE REPAIRED IAW ERA 502901.
